The Spring 2012 Mic/Nite will take place Wednesday, March 7 at the Relix Variety Theatre located at 1208 North Central Ave, Knoxville, TN 37917. Social hour will begin at 5:30 p.m. followed by faculty presentations starting at 6:30 p.m. and concluding around 9 p.m. The event's timeline is as follows:

 
5:30-6:30 pm — Venue opens, social hour with Deans and Provost
6:30-6:40 pm — Welcome from Provost Susan Martin
6:40-7:30 pm — 6 presenters (50 minutes)
7:30-8:00 pm — 30 minute intermission
8:00-9:00 pm — 7 presenters (60 minutes)
9:00-9:30 pm — Closing social period